# SDR IXXA11SMN018S

- Difficulty date: February 1, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- Aircraft time: 91,517 hours, 39,480 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Support Bracket
- Condition: Cracked
- Location: Thrust Reverser
- Part time: 91,517 hours, 39,480 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP FOUND NR 1 ENG THRUST REVERSER SUPPORT FRAME CRACKED AT STA YN 202.000 . REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR. REMOVED DAMAGED AREA. FABRICATED FRAME SEGMENT. CLEANED, TREATED, PRIMED AREA AND REPAIRED PARTS. INSTALLED NEW FASTENERS AND REPAIR PARTS IAW FAA FORM 8110-3, DATED 03-31-11, DWG ED-5340 DATED 03-03-11, CFM-56 MANUAL, DPS 4.710 REV "L", SRM 51-1-4, DPS 3.69-4 REV, SRM 51-1-20D, AND SRM 51-3-1.
